Regularity of harmonic maps with prescribed singularities

Yanyan Li, Gang Tian

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

In this paper, we studied the regularity problem for harmonic maps into hyperbolic spaces with prescribed singularities along codimension two submanifolds. This is motivated from one of Hawking's conjectures on the uniqueness of Kerr solutions among all axially symmetric asymptotically flat stationary solutions to the vacuum Einstein equation in general relativity.

Original languageEnglish (US)
Pages (from-to)1-30
Number of pages30
JournalCommunications in Mathematical Physics
Volume149
Issue number1
DOIs
StatePublished - Sep 1 1992

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Regularity of harmonic maps with prescribed singularities'. Together they form a unique fingerprint.

  • Cite this